# SDR EIAA2000119

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 65B903082
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - NR 4 PYLON LEFT SIDE FRAME AT NAC STA 235, APPROX 12.0 INCHES ABOVE LOWER FIREWALL, HAD 2 CRACKS APPROX 1.0 INCH IN LENGTH.  NR 4 PYLON AT NAC STA 235 LT SIDE FRAME REPLACED PER SRM 51-10-01.  (X)
